# SDR DXTA2011070804653

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 4,920 hours, 3,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 27489126
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER FLAPS FAIL CAS MESSAGE.  FLAPS WOULD NOT RESET.  FLAPS INDICATING AT 7 DEGREES.  R & R SWITCH OPS CHECKED GOOD RESTORED PEDESTAL AND OPS CHECKED. ALL WORK IAW MM 27-51-00.
